# SDR SWAA2023090597022

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 24,176 hours, 11,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP<[01] R&R MEGAPHONE IAW AMM 25-64-00
